A Caltech Library Service

Nonlinear edge waves and shallow-water theory

Minzoni, A. A. (1976) Nonlinear edge waves and shallow-water theory. Journal of Fluid Mechanics, 74 (2). pp. 369-374. ISSN 0022-1120. doi:10.1017/S0022112076001845.

PDF - Published Version
See Usage Policy.


Use this Persistent URL to link to this item:


Nonlinear effects are considered for shallow-water edge waves on beaches with a general depth distribution. The case of uniform depth away from the shoreline is considered in detail. It is shown that the results obtained are in qualitative agreement with those obtained by Whitham (1976) using the full nonlinear theory for a beach of constant slope.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© 1976 Cambridge University Press. Received September 2 1975. Published Online March 29 2006. The author is very grateful to Professor G. B. Whitham for his constant advice during this research. He also thanks the Consejo Nacional de Ciencia y Tecnologia (C.O.N.A.C.Y.T. México) for his generous fellowship.
Funding AgencyGrant Number
Consejo National de Ciencia y Tecnologia (CONACYT) (Mexico)UNSPECIFIED
Issue or Number:2
Record Number:CaltechAUTHORS:20120809-085734857
Persistent URL:
Official Citation: A. A. Minzoni (1976). Nonlinear edge waves and shallow-water theory. Journal of Fluid Mechanics, 74 , pp 369-374 doi:10.1017/S0022112076001845
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:33040
Deposited By: Ruth Sustaita
Deposited On:09 Aug 2012 16:07
Last Modified:09 Nov 2021 21:31

Repository Staff Only: item control page